# SDR AALA202302067330

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 61,166 hours, 25,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING POST FLIGHT GUST LOCK ON L1 DOOR DIFFICULT TO USE. **SUPPLEMENTAL REPORT FOR AALA202302037330: MAINTENANCE FOUND LOCK WASHER AND SCREW MISSING FROM UPPER HINGE PIN. INSTALLED NEW WASHER (AALA202302037330), SCREW (AALA202302063852), AND PIN ASSEMBLY (AALA202302062221) PER AARD 52-10-00-4.** (CLOSED)
